# SDR IPXA2023113061044

- Difficulty date: November 18, 2023
- Submitted: November 30, 2023
- Operation: Air carrier
- Aircraft: N163UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0852
- Aircraft time: 23,373 hours, 13,891 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Flap
- Part number: A5351028500400
- Part serial: 818
- Condition: Damaged
- Location: Lt K Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING WALK AROUND FOUND EXTENSIVE DAMAGE TO LEFT WING KRUEGER FLAP. SEE TASK INFO FOR PHOTOS. ACCOMPLISHED AMM 27-88-11-0401 2C THRU END. ACCOMPLISHED AMM 27-87-11-0401 2D THRU END. ACCOMPLISHED AMM 27-87-14-0401 2E (4) THRU END. WITNESSED OPS CHECKS. RIG PINS REMOVED. ALL PER GMM 04-02 REQUIREMENTS.
